# SDR JJBA20240328092

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 40,942 hours, 26,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SERVICE DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LOWER SERVICE DOOR EMERGENCY LIGHT. OPS CHECK SAT
